# SDR UALA2011111406228

- Difficulty date: November 13, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 40,198 hours, 8,694 cycles
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 8220693120
- Part serial: 234
- Condition: Inoperative
- Location: Vhf Comm
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VHF C INOP WITH MSG "VHF DATALINK" ON UPPER EICAS.  FOUND MSG  23-53003 IN P LF & FAULT HISTORY.  T-S REF FIM 23-12 TASK 828.  REPLACED VHF C & CKD MM AND GROUND TEST CENTER VHF COMMUNICATION SYSTEM --TEST PASSED.  NO ACTIVE MSG.
